Apr 29, 2011
My sperm used to thick before and since I started my meds the sperm has become watery, could this be a side effect of the medication.
| Response from Mr. Vergel
Get your testosterone, LH and FSH blood levels checked. You may have a hormonal imbalance.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Licking Genital Worried I Have HIV
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- White Bumps After Licking Penis Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.